Realization of Vassiliev Invariants by Unknotting Number One Knots

Ohyama Yoshiyuki, Taniyama Kouki, Yamada Shuji

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We show that for any natural number n and any knot K, there are infinitely many unknotting number one knots, all of whose Vassiliev invariants of order less than or equal to n coincide with those of K.

Original languageEnglish
Pages (from-to)17-31
Number of pages15
JournalTokyo Journal of Mathematics
Volume25
Issue number1
DOIs
Publication statusPublished - 2002

Keywords

  • Unknotting number one knot
  • Vassiliev invariant

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Realization of Vassiliev Invariants by Unknotting Number One Knots'. Together they form a unique fingerprint.

  • Cite this